# SDR SIMA200412501

- Difficulty date: May 1, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N802AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145471
- Engine: Allsn AE3007A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 1268
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM 1-2 INOPERATIVE ON EICAS AT 520 FT SHORTLY AFTER DISCONNECTING AUTO PILOT.  REPLACED HSCU.  OPERATIONAL CHECK GOOD.  AC RETURNED TO SERVICE.  (SW21200406976)
